# SDR CA080404003

- Difficulty date: August 7, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 16,580 hours
- Engine: Lyc T5508D
- System (JASC): 8300 · Accessory Gearboxes
- Part: Liner
- Part number: 2140402141
- Condition: Sheared
- Location: Rgb Bearing
- Part time: 9,203 hours
- Component: Rgb, Bell
- Component part number: 214040005103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COURSE OF A 100 HR INSP, AME FOUND A LARGE AMOUNT OF NON-FERROUS METAL PARTICLES IN THE REDUCTION GEARBOX OIL FILTER AND THE OIL DRAINED FROM THE GEARBOX. CHIP PLUG WAS INSPECTED AND FOUND CLEAN. REDUCTION GEARBOX WAS REMOVED AND REPLACED WITH A SERVICEABLE GEARBOX. LATER TEARDOWN OF THE GEARBOX FOUND THE INPUT BEARING LINER P/N 214-040-214-1 HAD SHEARED ITS 3 RETAINING PINS AND SPUN WITHIN THE MAGNESIUM CASE P/N 214-040-211-005.
